# SDR SWIA201541217

- Difficulty date: May 7, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 29,119 hours, 17,418 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Vane
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE LOWER INBD CASCADE HAS CRACKED VANE.  REPAIRED IAW EA.
